# SDR YENA201705280444

- Difficulty date: May 28, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 40,887 hours, 14,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059539
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,887 hours, 14,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU FAULT AFT LT BATTERY.  R & R THE BATTERY PACK 13WL IAW AMM 33-51-38. OPS CHECKED GOOD.
